# SDR AALA20160311003

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 45,836 hours, 22,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPL LIGHTS WON`T TEST WHEN USING PACKS AB5-2 & AB5-3.  REPLACED BATTERY FOR AFT EPL LIGHTS AB5-3 IAW MM 33-60-00.  OPERATIONS CHECKS NORMAL.  THE ACFT WAS NOT GNDED.
